# SDR 96ZZZX396

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4S
- Make and model: Beech B300
- Aircraft serial: FL107
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 1013690231
- Condition: Failed
- Location: Prop Proximity
- Part time: 358 hours
- Component: 122FW12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOW PITCH ANNUNCIATOR INOPERATIVE.  SYSTEM OPERATIVE, LIGHT BULB OK.  REPLACED RT SWITCH ASSY, AND CORRECTED PROBLEM.  SUBMITTER STATED THESE SWITCHES ARE NOT VERY DEPENDABLE, MAYBE SWITCH DESIGN NOT COMPATIBLE WITH ENVIRONMENT WHERE INSTALLED, TEMPERATURE HOT/COLD, VIBRATION, WET/DRY, ETC.
